The biggest downfalls to taking Beyaz is that there is no generic and it's making my breasts way too large. (My B cups used to be a little too large for me and now I spill out of them...). I know I've mentioned my breasts growing earlier in this post, but I really thought they'd go down by now. The tenderness has for the most part, but the size has only increased. This is NOT a good thing, because...as I've mentioned...I'm a runner and it's very distracting and annoying to have a larger breast size. I know that this isn't related to acne, but I figured if girls are concerned about this kind of thing, then they'd be interested to know about this side effect.
I'm not quite 3 months into it yet, but I want to give it enough time to let my hormones really even out and get used to it. I have a feeling it will take longer than 3 months though....
Really hoping it's before February (basic training).... :-/
Edited by heitea, 03 November 2013 - 10:06 AM.